Menstrual cycle

Hello,

I have had my period 4 times this month. On the last one, I was so weak and dizzy that I had to stay off work for 2 days, because bleeding is very heavy as well.

I am not pregnant, not on the pill. Has always been normal every 4 weeks like a clock. Taking MMS and warfarin 9-10 mg on alternative days. Waiting to have a smear test with doctor. Blood tests normal. Since I've started taking it I've had lots of stomach problems.

Could that be a symptom of warfarin?

6 Replies

oldestnewest
  • My advice is to really push for more investigations, are you new to being on Warfarin? or has it been ongoing for a while? Do you have a specialist, as if not your GP must refer you to somebody as you clearly need more monitoring if this is going on. I presume that the MMS is Mineral Miracle Solution? You need to understand that taking supplements or herbs alongside Warfarin can be very dangerous as they can cause a reaction? I can't advise you other than to seek medical advice as soon as possible regarding what you are taking. MaryF

  • For starters MMS is highly likely to be the cause of your dizzy and stomach symptoms. It is a high grade bleach you are ingesting and banned by the FDA. You are likely to be doing major damage to your insides not helped by being on warfarin! Stop immediately to keep your health! Have you told your doctor you are taking this?

    Look at the FDA website:

    fda.gov/NewsEvents/Newsroom...

    "Miracle Mineral Supplement, often referred to as Miracle Mineral Solution, Master Mineral Solution, or MMS, is a toxic solution of 28% sodium chlorite in distilled water. The product contains essentially the same ingredient as industrial-strength bleach before "activation" with a food-grade acid" Wikipedia

    As to your menstrual bleeding, have you had an ultrasound to check for endometriosis or fibroids? Common cause of sudden uncontrolled bleeding. Or have you a coil? This could have moved causing the bleeding. Warfarin will always make bleeding heavier but not usually prolonged unless the clots are dislodging and restarting bleeding. There are a few safe treatments to use with warfarin to slow the bleeding but they must be taken with increased monitoring of your INR through your doctor.

    You must see a health professional urgently to get tested for the effects of bleach ingestion. Then deal with the rest later.

  • Heavy menstrual bleeding is an issue that many of us on this site have dealt with both before and after diagnosis and treatment with blood thinners.

    But heavy bleeding has many causes and its impossible to establish which one and how it should be treated without medical testing and advice.

    So -- get thee to a doctor.

    (and by the way -- first rule of warfarin therapy: Thou shalt expect any change in your diet, supplements, medication, exercise --even the amount of sun you receive each day -- to surely effect thine INR levels! And thou shalt discuss every diet or supplement, or pharmaceutical change with thy doctor or clinic!

    (I know. Its annoying. But we Hughesies are not "normal:" but if we find the right treatment, we can sometimes pretend to the outside world and to ourselves that we are. As long as we follow our condition's commandments!)

  • I had same problem. Have recently been given a coil. Must admit to still bleeding a week after having it inserted they did say after 6 months would be less heavy. Back to work and just getting on with it. but my go is fantastic. Any problems I have he is on to specailists. See your gp x

  • I've seen my GP today as an urgent appointment. I had pains during the weekend and some discharge. The doctor is now treating this as urgent case, with referral to gynocologist, more blood/urine tests as well as brought the smear test for next Monday instead of middle of July.

    She suspects endometriosis based on all symptoms, as well as lupus and aps.

    My question now is: why again? Every time I say I am good and happy, then I get something new!!! bring it on... one more on the list..!!😎

  • I think you should go for a second opinion with the doctor, as some pills can cause side effects to the body. As maintaining menstrual cycle is very important to avoid further complications. And give every detail about your body changes to your doctor so that he can diagnose your symptom and get changed your medicine. You can also use menstrual cup during menstruation, so that you don't have to change your feminine product at least for 12 hours, check menstrual cups from cupissima.com

You may also like...